# SDR ASAA0844062

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,421 hours, 31,558 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL INTO OTZ FLAPS EXTENDED TO JUST SHORT OF 10 WITH A GREEN LIGHT ON THE LEADING EDGE.  FLAPS COULD NOT BE EXTENDED PAST 10 WITH NORMAL OR ALTERNATE FLAP EXTENSION.  RAN APPROPRIATE CHECK LIST AND LANDED IN OTZ. RELEASED PER CDL 57 53 1 PLACARD INSTALLED & DOOR REMOVED MIDFLAP TORQUE SHAFT CLEARANCE RT.  OPS CHECK FLAP CHECKS NORMAL ED NOTIFIED CN 1217001 RH
